# SDR SIMA20210107003

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING CONNETOR AT FR 20 LEFT HAS A BROKEN WIRE-C/A-COMPLETE:INSTALLED NEW PIN AND SPLICE IAW SWPM 20-21-00, REF BOW 351666 TASK #1 FOR OPTS CHECK
